Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 9, NWS Midland/Odessa, TX

February 20, 20098 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Feb 20, 2009, 4:05 AM CST for 8 counties in Texas. It took effect at Feb 20, 2009, 12:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2009, 4:05 AM CST (10:05 UTC)
In effect from
Feb 20, 2009, 12:00 PM CST
Expired
Feb 20, 2009, 8:00 PM CST
In force
8 hr
Issued by
NWS Midland/Odessa, TX

Counties Borden County, TX, Dawson County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Midland/Odessa radar (KMAF), 78 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3042 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 201005
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 AM CST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS AND
EASTERN PERMIAN BASIN...

.UNSEASONABLY WARM TEMPERATURES IN COMBINATION WITH LOW RELATIVE
HUMIDITIES AND INCREASING WINDS WILL LEAD TO CRITICAL FIRE
WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS AND EASTERN
PERMIAN BASIN THIS AFTERNOON AND EARLY THIS EVENING. WITH
PROLONGED DROUGHT CONDITIONS PERSISTING ACROSS THE REGION ALONG
WITH STRENGTHENING WINDS...NEW AND EXISTING FIRES WILL HAVE THE
POTENTIAL FOR RATHER QUICK GROWTH AND SPREAD.

NMZ114-TXZ258-202100-
/O.UPG.KMAF.FW.A.0009.090220T1800Z-090221T0200Z/
/O.NEW.KMAF.FW.W.0009.090220T1800Z-090221T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
305 AM MST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

INCREASING SOUTHWESTERLY WINDS OF 20 TO 25 MPH IN COMBINATION
WITH HIGH FIRE DANGER AND LOW RELATIVE HUMIDITIES BELOW 15 PERCENT
WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
GENERALLY AT ELEVATIONS LOWER THAN 6000 FEET. MEMBERS OF THE
LOCAL FIRE WEATHER WEATHER COMMUNITY SHOULD BE PREPARED FOR
POTENTIAL ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON.

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

TXZ046>048-051>053-062-063-202100-
/O.NEW.KMAF.FW.W.0009.090220T1800Z-090221T0000Z/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-
405 AM CST FRI FEB 20 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. 

INCREASING SOUTHWESTERLY WINDS OF 20 TO 25 MPH IN COMBINATION
WITH HIGH FIRE DANGER AND LOW RELATIVE HUMIDITIES BELOW 15 PERCENT
WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.
MEMBERS OF THE LOCAL FIRE WEATHER WEATHER COMMUNITY SHOULD BE
PREPARED FOR POTENTIAL ELEVATED FIRE WEATHER CONDITIONS THIS
AFTERNOON. 

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
3 follow-up statements
000 
WWUS84 KMAF 202051
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CST FRI FEB 20 2009

...RED FLAG WARNING CONTINUES FOR THE GUADALUPE MOUNTAINS AND
THE EASTERN PERMIAN BASIN FOR DRY AND WINDY CONDITIONS AND VERY
HIGH DANGER...

.UNSEASONABLY WARM TEMPERATURES IN COMBINATION WITH LOW RELATIVE
HUMIDITY VALUES AND INCREASING WINDS WILL CONTINUE TO BRING CRITICAL
FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS AND THE 
EASTERN PERMIAN BASIN THIS AFTERNOON AND EARLY THIS EVENING. WITH
PROLONGED DROUGHT CONDITIONS PERSISTING ACROSS THE REGION ALONG
WITH STRENGTHENING WINDS...NEW AND EXISTING FIRES WILL HAVE THE
POTENTIAL FOR RATHER QUICK GROWTH AND SPREAD.

TXZ046>048-051>053-062-063-210000-
/O.CON.KMAF.FW.W.0009.000000T0000Z-090221T0000Z/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-
251 PM CST FRI FEB 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT ACROSS THE EASTERN PERMIAN
BASIN UNTIL 6 PM CST THIS EVENING.

SOUTHWESTERLY WINDS OF 15 TO 25 MPH IN COMBINATION WITH VERY HIGH
FIRE DANGER AND LOW RELATIVE HUMIDITY VALUES BELOW 15 PERCENT WILL
LEAD TO DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. MEMBERS
OF THE LOCAL FIRE WEATHER WEATHER COMMUNITY SHOULD BE PREPARED FOR
ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON.

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

NMZ114-TXZ258-210200-
/O.CON.KMAF.FW.W.0009.000000T0000Z-090221T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
151 PM MST FRI FEB 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT ACROSS THE GUADALUPE MOUNTAINS
UNTIL 7 PM MST THIS EVENING.

SOUTHWESTERLY WINDS OF 20 TO 30 MPH IN COMBINATION WITH VERY HIGH
FIRE DANGER AND LOW RELATIVE HUMIDITY BELOW 15 PERCENT WILL BRING 
DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON...GENERALLY AT
ELEVATIONS LOWER THAN 6000 FEET. MEMBERS OF THE LOCAL FIRE WEATHER
WEATHER COMMUNITY SHOULD BE PREPARED FOR ELEVATED FIRE WEATHER
CONDITIONS THIS AFTERNOON.

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
000 
WWUS84 KMAF 210005 AAA
RFWMAF

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 PM CST FRI FEB 20 2009

...RED FLAG WARNING CONTINUES FOR THE GUADALUPE MOUNTAINS...

.CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TO DECREASE ACROSS 
THE EASTERN PERMIAN BASIN EARLY THIS EVENING AS GUSTY SOUTHWEST
WINDS DECREASE. HOWEVER...RH WILL IMPROVE LITTLE TONIGHT...WITH
POOR TO FAIR RECOVERY AT BEST. THE RED FLAG WARNING FOR THE
EASTERN PERMIAN BASIN HAS BEEN ALLOWED TO EXPIRE. RED FLAG
CONDITIONS SHOULD BE ONGOING IN THE GUADALUPE MOUNTAINS FOR
ANOTHER COUPLE OF HOURS...AND WILL CONTINUE THE WARNING THERE
UNTIL EXPIRATION AT 8 PM CST...7 PM MST.

TXZ046>048-051>053-062-063-210115-
/O.EXP.KMAF.FW.W.0009.000000T0000Z-090221T0000Z/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-
605 PM CST FRI FEB 20 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR THE EASTERN PERMIAN BASIN IS NO LONGER IN
EFFECT.

SOUTHWEST WINDS WILL CONTINUE TO DECREASE EARLY THIS EVENING.
HOWEVER...RELATIVE HUMIDITY WILL REMAIN LOW TONIGHT. 

$$

NMZ114-TXZ258-210200-
/O.CON.KMAF.FW.W.0009.000000T0000Z-090221T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
505 PM MST FRI FEB 20 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS UNTIL
7 PM MST THIS EVENING.

SOUTHWESTERLY WINDS OF 20 TO 30 MPH IN COMBINATION WITH VERY HIGH
FIRE DANGER AND LOW RELATIVE HUMIDITY BELOW 15 PERCENT WILL
CONTINUE TO BRING DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE
EARLY EVENING HOURS...GENERALLY AT ELEVATIONS LOWER THAN 6000 FEET.
MEMBERS OF THE LOCAL FIRE WEATHER WEATHER COMMUNITY SHOULD BE
PREPARED FOR ELEVATED FIRE WEATHER CONDITIONS THROUGH THE EARLY
EVENING HOURS.

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
000 
WWUS84 KMAF 210216
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
816 PM CST FRI FEB 20 2009

...RED FLAG WARNINGS FOR THE GUADALUPE MOUNTAINS HAS BEEN ALLOWED
TO EXPIRE...

.CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TO DECREASE ACROSS
WEST TEXAS AND SOUTHEAST NEW MEXICO THIS EVENING. ACROSS THE
MOUNTAIN AREAS...RELATIVE HUMIDITY VALUES HAVE INCREASED TO ABOVE
15 PERCENT HOWEVER WIND SPEEDS OF 20 TO 25 MPH WILL CONTINUE UNTIL
AROUND MIDNIGHT THEN GRADUALLY DECREASE.

NMZ114-TXZ258-210330-
/O.EXP.KMAF.FW.W.0009.000000T0000Z-090221T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
716 PM MST FRI FEB 20 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS IS NO LONGER IN
EFFECT.

RELATIVE HUMIDITY VALUES HAVE RISEN TO ABOVE 15 PERCENT. WEST TO
SOUTHWEST WINDS OF 20 TO 25 MPH WILL CONTINUE UNTIL MIDNIGHT THEN
GRADUALLY DECREASE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 20, 3:40 AM CST, 25 minutes earlier.

Area forecast discussion, Feb 20, 3:40 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
340 AM CST FRI FEB 20 2009

.DISCUSSION...
A WEST TO NORTHWEST FLOW ALOFT WILL COVER THE MIDDLE OF THE NATION
TODAY WITH AN UPPER LEVEL TROUGH DIGGING ACROSS THE NORTHERN PLAINS.
IN RESPONSE TO THIS FLOW A SURFACE LEE LOW IS FORECAST TO INTENSIFY
ACROSS THE CENTRAL HIGH PLAINS. THE LOW WILL EXTEND SOUTHWARD AS A
TROUGH ALONG THE WEST TEXAS/SOUTHEAST NEW MEXICO BORDER BY THIS
AFTERNOON. A LOW LEVEL THERMAL RIDGE AXIS IS FORECAST ACROSS THE
SAME AREA WHICH SHOULD PUSH HIGH TEMPERATURES SEVERAL DEGREES
ABOVE YESTERDAYS HIGHS. EXPECTING BREEZY SOUTH WINDS BY THIS
AFTERNOON ACROSS THE NORTHERN AND EASTERN PERMIAN BASIN IN THE
BEST SURFACE PRESSURE GRADIENT.

THE AFOREMENTIONED UPPER LOW WILL PUSH A DRY COLD FRONT SOUTH
THROUGH MUCH OF THE PERMIAN BASIN AND SOUTHEAST NEW MEXICO BY
SATURDAY MORNING. THE BRUNT OF THE COLDER AIR WILL PASS WELL NORTH
AND EAST OF THE FORECAST AREA BUT TEMPERATURES SATURDAY AND
SATURDAY NIGHT WILL BE KNOCKED BACK TO WELL BELOW NORMAL VALUES.
TEMPERATURES WILL WARM BACK TO NEAR NORMAL ON SUNDAY AS THE COOL
SURFACE HIGH MOVES OFF TO THE EAST AND THE AIR MASS MODIFIES AS A
LOW LEVEL SOUTHERLY FLOW RETURNS ONCE AGAIN. THE AIR MASS WILL
CONTINUE TO MODIFY ON MONDAY WITH AN UPPER LEVEL AND SURFACE RIDGE
IN PLACE. BY NEXT TUESDAY THROUGH THURSDAY A ZONAL FLOW ALOFT IS
STILL PROGGED RESULTING IN MUCH ABOVE DAYTIME TEMPERATURES WITH
CONSIDERABLE HIGH CLOUDS EXPECTED. WENT WELL ABOVE THE MEXMOS
GUIDANCE GIVEN THE PATTERN AND PROGGED 850 MILLIBAR TEMPERATURE
FORECAST OFF THE GFS40 AND THE ECMWF. SURFACE LEE TROUGH
FORMATION WILL ALSO ENCOURAGE LOW LEVEL THERMAL RIDGING AND AN
INCREASE IN SURFACE WINDS. ANOTHER FRONT IS POSSIBLE BUT STILL
QUESTIONABLE BY NEXT FRIDAY.

&&

.FIRE WEATHER...
DECIDED TO GO AHEAD AND ISSUE A RED FLAG WARNING FOR THE GUADALUPE
MOUNTAINS AND THE NORTHEAST PERMIAN BASIN...NORTH AND EAST OF A
LAMESA...MIDLAND...GARDEN CITY LINE FOR THIS AFTERNOON. 20 TO 25
KNOT SOUTH WINDS ARE PROGGED RIGHT OFF THE DECK IN THE NORTHEAST
BASIN BY 18Z TODAY EAST OF THE SURFACE TROUGH WITH RH/S RAPIDLY
FALLING TO 15 PERCENT OR BELOW. MODERATE WESTERLY MID LEVEL
FLOW AND LOW RH/S WILL PROBABLY PRODUCE AT LEAST LOCAL RED FLAG
CONDITIONS THIS AFTERNOON IN THE GUADALUPE MOUNTAINS.

A STRONG COLD FRONT WILL RESULT IN RAPID WIND SHIFT FROM THE
SOUTHWEST TO THE NORTH LATE TONIGHT AND EARLY SATURDAY. WINDS
WILL INCREASE SIGNIFICANTLY AND BE GUSTY FOR A FEW HOURS BEHIND
THE FRONTAL PASSAGE ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              71  36  52  29  /   0   0   0   0
CARLSBAD NM                74  35  56  29  /   0   0   0   0
DRYDEN TX                  71  44  64  33  /   0   0   0   0
FORT STOCKTON TX           77  39  57  33  /   0   0   0   0
GUADALUPE PASS TX          66  38  51  26  /   0   0   0   0
HOBBS NM                   73  31  52  27  /   0   0   0   0
MARFA TX                   70  28  59  23  /   0   0   0   0
MIDLAND INTL AIRPORT TX    72  35  53  27  /   0   0   0   0
ODESSA TX                  72  36  53  28  /   0   0   0   0
WINK TX                    76  34  56  27  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
     THE FOLLOWING ZONES... BORDEN...DAWSON...GLASSCOCK...
     HOWARD...MARTIN...MIDLAND...MITCHELL...SCURRY.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&
Hazardous weather outlook, Feb 19, 12:33 PM CST, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1233 PM CST THU FEB 19 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-201845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1233 PM CST THU FEB 19 2009 /1133 AM MST THU FEB 19 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF LOW AFTERNOON RELATIVE HUMIDITIES...INCREASING
SOUTHWESTERLY WINDS...AND HIGH FIRE DANGER WILL LEAD TO ELEVATED FIRE
WEATHER CONCERNS ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND
SOUTHEAST NEW MEXICO FRIDAY AFTERNOON. ANY FIRES WILL HAVE THE
POTENTIAL FOR RAPID SPREAD AND GROWTH...OWING TO RECENT DROUGHT
CONDITIONS. A FIRE WEATHER WATCH IS NOW IN AFFECT FOR THE
GUADALUPE MOUNTAINS FROM 11 AM MST THROUGH 7 PM MST ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

Red Flag Warnings in Texas, 2009Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.